Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 1, NWS Atlanta, GA

February 4, 2018Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 4, 2018, 10:39 AM EST for Forsyth County, Fulton County, Georgia. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2018, 10:39 AM EST (15:39 UTC)
Expired
Feb 5, 2018, 10:22 PM EST
In force
36 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.89 ft at Feb 5, 2018, 4:00 PM EST.

actionminormoderate51002/0402/0502/0602/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

343 
WGUS42 KFFC 041539
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1039 AM EST Sun Feb 4 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-121-050300-
/O.NEW.KFFC.FL.W.0001.180204T1539Z-180205T0300Z/
/APHG1.1.ER.180204T1445Z.180204T1800Z.180204T2100Z.NO/
1039 AM EST Sun Feb 4 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From this morning until this evening.
* At 9AM Sunday the stage was 6.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.2 feet by this afternoon. 
  The river will fall below flood stage late this afternoon.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
8 follow-up statements
029 
WGUS82 KFFC 042227
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
527 PM EST Sun Feb 4 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-051227-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-180205T1600Z/
/APHG1.1.ER.180204T1445Z.180204T2145Z.180205T1000Z.NO/
527 PM EST Sun Feb 4 2018

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Monday morning.
* At 04PM Sunday the stage was 7.2 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will begin to fall to below flood stage by early 
  tomorrow.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.

  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
920 
WGUS82 KFFC 050223
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
923 PM EST Sun Feb 4 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-051623-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-180206T1200Z/
/APHG1.1.ER.180204T1445Z.180205T0600Z.180206T0600Z.NO/
923 PM EST Sun Feb 4 2018

...Flood Warning extended until Tuesday morning...

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Tuesday morning.
* At 845 PM Sunday the stage was 7.4 feet and slowly rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 7 feet.
* The creek will continue slowly rising, reaching near 7.5 feet 
  around midnight tonight before beginning to fall by midday 
  Monday. The river will fall below flood stage early Tuesday 
  morning.
* Between 7 and 8 feet, Minor flooding occurs in the woodlands and 
  fields along the creek from Cumming in Forsyth County to 
  Alpharetta and Roswell in North Fulton County. Flooding will 
  effect portions of the Big Creek Greenway near Alpharetta closing
  some paths and trails with around one to two feet of water, 
  especially upstream and downstream from the gage on Kimball 
  Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will be flooded as well. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
923 
WGUS82 KFFC 050943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
443 AM EST Mon Feb 5 2018

...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC117-121-052343-
/O.CON.KFFC.FL.W.0001.000000T0000Z-180206T1200Z/
/APHG1.1.ER.180204T1445Z.180205T1200Z.180206T0600Z.NO/
443 AM EST Mon Feb 5 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Tuesday morning.
* At 3 AM Monday the stage was 7.5 feet...and steady.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.5 feet by this morning. 
  The river will fall below flood stage after midnight tomorrow.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
949 
WGUS82 KFFC 051431
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
931 AM EST Mon Feb 5 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-060431-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-180206T1525Z/
/APHG1.1.ER.180204T1445Z.180205T1800Z.180206T0925Z.NO/
931 AM EST Mon Feb 5 2018

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Tuesday morning.
* At 8 AM Monday the stage was 7.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will crest near 7.7 feet by this afternoon. 
  The river will fall below flood stage early Tuesday.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
330 
WGUS82 KFFC 051946
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
246 PM EST Mon Feb 5 2018

...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC117-121-060946-
/O.CON.KFFC.FL.W.0001.000000T0000Z-180206T1525Z/
/APHG1.1.ER.180204T1445Z.180205T1845Z.180206T0925Z.NO/
246 PM EST Mon Feb 5 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Tuesday morning.
* At 2 PM Monday the stage was 7.8 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will begin falling this evening, and  continue to fall to below 
  flood stage by early Tuesday.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
206 
WGUS82 KFFC 052129
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
429 PM EST Mon Feb 5 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-061129-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-180206T1708Z/
/APHG1.1.ER.180204T1445Z.180206T0000Z.180206T1108Z.NO/
429 PM EST Mon Feb 5 2018

...Flood Warning extended until Tuesday afternoon...

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Tuesday afternoon.
* At 3:45 PM Monday the stage was 7.9 feet and nearly steady.
* Minor flooding is occurring and minor flooding is forecast to 
  continue.
* Flood stage is 7 feet.
* The creek will remain nearly steady around 7.9 feet into this 
  evening, and then begin falling. The creek will fall below flood 
  stage Tuesday morning.
* At 8 feet, minor flooding continues into the woodlands and fields 
  along the creek from near Cumming in south Forsyth County to 
  Alpharetta and Roswell in north Fulton County. Additional portions 
  of The Big Creek Greenway have minor flooding with 1 to 2 feet of 
  water. Most of the walking and biking paths will be closed, especially 
  upstream and downstream from the gage on Kimball Bridge Road and near 
  Rock Mill Park. Portions of the YMCA Campground off Preston Ridge Road 
  will flood. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
837 
WGUS82 KFFC 060204
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Mon Feb 5 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-061424-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-180206T1424Z/
/APHG1.1.ER.180204T1445Z.180205T2100Z.180206T0824Z.NO/
904 PM EST Mon Feb 5 2018

...Flood Warning extended until Tuesday morning...

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Tuesday morning.
* At 8:45 PM Monday the stage was 7.3 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 7 feet.
* The creek will continue to fall to below flood stage by early 
  Tuesday morning.
* At 7 feet, minor flooding of woodlands and fields occurs along the 
  creek between Cumming in Forsyth County, to Alpharetta and Roswell in 
  North Fulton County. Flooding would effect portions of The Big Creek 
  Greenway near Alpharetta and some portions may be closed with around 
  one foot of water, especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road may be flooded as well.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
257 
WGUS82 KFFC 060322
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1022 PM EST Mon Feb 5 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

 
GAC117-121-060352-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-180206T1424Z/
/APHG1.1.ER.180204T1445Z.180205T2100Z.180206T0236Z.NO/
1022 PM EST Mon Feb 5 2018

The Flood Warning is cancelled for
  
  The Big Creek near Alpharetta.
* This takes effect immediately.
* Until Tuesday morning.
* At 9:45 PM Monday the stage was 6.9 feet and falling.
* Flood stage is 7 feet.
* The creek will continue to fall.
* Between 6 and 7 feet, bankfull conditions occur along the creek 
  between Cumming in Forsyth County, to Alpharetta and Roswell in 
  North Fulton County. Some low lying spots along The Big Creek 
  Greenway will be flooded with a few inches of water upstream and 
  downstream from the gage on Kimball Bridge Road.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 10:25 AM EST, 14 minutes earlier.

Area forecast discussion, Feb 4, 10:25 AM EST, 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1025 AM EST Sun Feb 4 2018

.UPDATE...
The Winter Weather Advisory for northeast Georgia has been allowed
to expire as of 10am. Could still see brief isolated periods of
a rain/freezing rain mix across northeast Georgia thru 16z.

Moderate to heavy rainfall continues to moves east across the
forecast area this morning. Have updated POPs to reflect a quicker
clearing trend from NW to SE. Across central Georgia...isolated
thunderstorms will be possible thru the afternoon with gusty winds
and isolated lightning being the main threats.

Have also adjusted temperatures slightly to best represent trends
near the in-situ wedge zone. This has resulted in slightly lower
high temperatures across mainly northeast and east central
Georgia...but nonetheless all temps will be above freezing.

Kovacik

&&

.PREV DISCUSSION... /Issued 646 AM EST Sun Feb 4 2018/

PREV DISCUSSION... /issued 315 AM EST Sun Feb 4 2018/

SHORT TERM /Today through Monday/...
Precipitation moving in rapidly across the area as of this writing
and thus far all of the liquid variety. Plenty of dry air in the
low levels however and evaporative cooling certainly looks in play
this morning and the most important factor. Upstream observations
in central Alabama reveal an average 4 degree drop in temps once
moderate precip began. More room to work with as far as cooling
goes for our NE zones but would expect a similar 4 to perhaps as
high as 6 degree drop through the morning hours. We already have
some GDOT sites reporting freezing temps across the high
elevations and this further anticipated drop would take them into
the upper 20s as precip intensifies. Also would not at all be
surprised to hear of some sleet mixing in all the way to the metro
this morning.

Given all this, feel forecast remains on track and plan no changes
to the current advisories. Uncertainty remains along the ridge
lines where some of the colder models are indicating warning
criteria for ice accumulations through mid morning. Most of these
models performed poorly during the last event but still will need
to monitor conditions closely for possible upgrade. Other
uncertainty resides for the southern edge of advisory where temps
remain in the upper 30s to around 40. Given aforementioned wet
bulb potential, in no hurry to alter any advisories but will need
quite a bit of evaporative cooling if these are to verify.

Otherwise, QPF remains consistent at three quarters to approaching
an inch of liquid precip. This will not be enough to warrant any
hydro concerns at this point. Another strong shortwave will be on
the heels of todays system through this evening. Will be drying
out by then through the column but may need to watch for
additional light mixed precip late this evening across extreme
northern tier. Pops too low for inclusion at this time but will
need to be monitored closely.

Deese

LONG TERM /Monday Night through Saturday/...

The extended period begins dry with surface high pressure in
control and centered over the SE states. Sfc ridge slides east on
Tuesday amidst a fast moving flow pattern while next system dives
into southern plains. Moisture will return fairly quickly late
Tuesday and start to overrun the departing surface ridge which may
set up a short term wedge in NE GA. Attm it appears to be warm
enough for an all rain scenario starting late Tue into early Wed.

Wednesday...a deep moist plume within southwest flow aloft sets up
ahead of an approaching cold front. ECM and GFS both generally
agree on the progression of the upper trof with the northern
portion over the great lakes leading and the southern end over
texas lagging. ECMWF is a bit more aligned with the trof which
would produce a tad more SB instability across our southern
counties and thus we still cannot rule out a low end severe
potential...and at a minimum some thunderstorms. GFS is much more
positively tilted and thus produces much less instability. Have
added slight chance thunder in the forecast to account for the
possibility but will need to see the evolution of the system to
have confidence either way. The ensemble means wash out any of the
nuances so its too early to commit one way or the other.
Typically its difficult to derive much severe weather from the
tilted scenario and we tend to get more overrunning rain as the
sfc front out runs the upper support and the upper flow overruns
the front as a post frontal rain. We can however get some heavier
rains...and given the short term rains of 1 to isolated 3
inches...an additional 2 to 3 may cause some flooding issues
Wednesday. QPF fields yield 1 to 3 inches north of Interstate 20
so will need to monitor totals as it relates to flood concerns as
the event approaches.

Surface high builds in for Thursday and Friday before yielding to
yet another system diving into the southern Plains. Moisture
slated to return late Friday as Southwest flow again takes hold
of the southeast US ahead of the digging trof...setting us up for
a wet and rainy weekend. Again..piling onto the Sunday and
Wednesday system...flooding may become an issue next weekend given
the pattern thats taking shape. 10 day mean rainfall from the
individual model runs and the ensemble means remarkably agreeing
and yielding on average 5 to 7 inches across North GA.

Stellman

AVIATION...
12Z UPDATE...
Quick transition to IFR has occurred this morning along with
light to moderate RA development. Ongoing TAF forecast handles
these trends quite nicely and only limited changes planned. Pushed
wind shift slightly to 18Z but guidance varies by some 3 hours on
either side of this so confidence not as high as I would like it
to be with this. Looks like cigs may last longer into Sun night
now and have kept MVFR for most of the night along with increased
winds.

//ATL CONFIDENCE...12Z UPDATE...
Medium on wind shift timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          46  34  53  33 / 100   5   0   5
Atlanta         49  34  50  36 / 100   5   0   5
Blairsville     47  27  47  28 / 100  20   0   5
Cartersville    49  30  48  33 / 100   5   0   5
Columbus        61  40  58  39 / 100   5   0   5
Gainesville     46  32  49  34 / 100   5   0   5
Macon           60  38  58  36 / 100  10   0   5
Rome            50  29  48  32 / 100   5   0   5
Peachtree City  52  35  53  34 / 100   5   0   5
Vidalia         64  43  61  40 / 100  20   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....30
AVIATION...Deese
Hazardous weather outlook, Feb 4, 10:08 AM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1008 AM EST Sun Feb 4 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1008 AM EST Sun Feb 4 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A few areas in northeast Georgia may still see some lingering
freezing rain. Temperatures should be warming through the morning
and all freezing rain should transition to rain.

There is a slight chance of thunderstorms through this afternoon
mainly in central and southeast Georgia.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another upper level system and associated cold front will approach
late Tuesday into Wednesday. Some thunderstorms will be possible
with the front as it moves through on Wednesday.  At this time it
is too early to determine if thunderstorms could become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 4, 6:04 AM EST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 AM EST Sun Feb 4 2018

GAZ021-032>035-045-041500-
Cherokee-Cobb-North Fulton-Gwinnett-Barrow-DeKalb-
604 AM EST Sun Feb 4 2018

...Freezing Rain Briefly Mixing with Rain Across far Northern
Metro Atlanta...

Widespread precipitation has overspread Metro Atlanta which
includes some sleet and freezing rain mixing in with rain
across extreme Northern Fulton, Barrow, Eastern Cherokee,
Northeast Dekalb and Gwinnett counties. Some ice may start to
accumulate on trees and there could be slick spots on
roadways...particularly on bridges and overpasses. However, the
wintry precipitation is only expected to last an hour or two
before temps warm above freezing.

Drivers are urged to use caution early this morning if traveling
on area roadways within the locations mentioned.
Special weather statement, Feb 4, 9:43 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
943 AM EST SUN FEB 4 2018

GAZ071-072-080>084-091>095-102>105-107-041515-
Peach GA-Stewart GA-Monroe GA-Marion GA-Jones GA-Twiggs GA-
Pulaski GA-Macon GA-Schley GA-Wilkinson GA-Dooly GA-Taylor GA-
Bibb GA-Sumter GA-Houston GA-Crawford GA-Webster GA-
943 AM EST SUN FEB 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...NORTHEASTERN STEWART...
SOUTHEASTERN MONROE...SOUTHERN MARION...SOUTHEASTERN JONES...
TWIGGS...NORTHWESTERN PULASKI...MACON...SCHLEY...SOUTHWESTERN
WILKINSON...NORTHERN DOOLY...TAYLOR...BIBB...NORTHERN SUMTER...
HOUSTON...CRAWFORD AND NORTHWESTERN WEBSTER COUNTIES UNTIL 1015 AM
EST...

At 942 AM EST...a strong thunderstorm was near Reynolds, or 9 miles
west of Fort Valley...moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Perry, Fort Valley, Vienna, Buena Vista, Butler, Ellaville,
Oglethorpe, Jeffersonville, Roberta, Irwinton, Warner Robins,
Centerville, Byron, Unadilla, Montezuma, Gordon, Marshallville,
Reynolds and Ivey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3219 8472 3264 8419 3297 8390 3289 8308
      3248 8344 3245 8350 3243 8349 3211 8376
TIME...MOT...LOC 1442Z 268DEG 45KT 3258 8405

WIND...40MPH
Special weather statement, Feb 4, 10:17 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 AM EST SUN FEB 4 2018

GAZ074-083>085-093-095>097-104-105-107-041545-
Macon GA-Wilkinson GA-Dooly GA-Washington GA-Sumter GA-Johnson GA-
Houston GA-Laurens GA-Bleckley GA-Twiggs GA-Pulaski GA-
1017 AM EST SUN FEB 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...WILKINSON...
DOOLY...SOUTHWESTERN WASHINGTON...NORTHEASTERN SUMTER...NORTHWESTERN
JOHNSON...HOUSTON...NORTHWESTERN LAURENS...BLECKLEY...TWIGGS AND
PULASKI COUNTIES UNTIL 1045 AM EST...

At 1016 AM EST...a line of strong thunderstorms was along a line
extending from 6 miles southeast of Hardwick to Clearview...and
moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Cochran, Hawkinsville, Vienna, Oglethorpe, Jeffersonville,
Irwinton, Warner Robins, Centerville, Unadilla, Montezuma, Gordon,
Tennille, Ivey, McIntyre, Dudley, Byromville, Harrison, Toomsboro and
Pinehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3223 8419 3248 8388 3245 8380 3251 8379
      3252 8372 3261 8372 3266 8360 3270 8361
      3295 8329 3301 8314 3295 8307 3308 8305
      3282 8263 3243 8314 3245 8318 3212 8353
      3212 8361 3203 8365 3203 8396 3193 8393
TIME...MOT...LOC 1516Z 315DEG 32KT 3303 8312 3226 8409

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:43 AM ESTSpecial Weather StatementFFCBibb, Crawford, Dooly, Houston, Macon, Peach and 4 more32 min
Feb 4, 10:17 AM ESTSpecial Weather StatementFFCBleckley, Dooly, Houston, Pulaski, Twiggs, Wilkinson28 min
Feb 4, 10:53 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Jefferson, Johnson, Laurens, Pulaski37 min
Feb 4, 11:29 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler31 min
Feb 4, 1:09 PM ESTRiver Flood WarningFFCForsyth9 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.